Alert archive / Illinois / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 307, NWS Lincoln, IL

September 22, 2006Fulton County, Mason County, Tazewell County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Sep 22, 2006, 4:43 PM CDT for Fulton County, Mason County, Tazewell County, Illinois. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 22, 2006, 4:43 PM CDT (21:43 UTC)
Expired
Sep 22, 2006, 5:30 PM CDT
In force
47 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

Counties Fulton County, IL, Mason County, IL, Tazewell County, IL

The radar

The Lincoln radar (KILX), 51 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 22, 4:55 PM CDTHAIL 0.88South Pekin, ILREPORT FROM TAZEWELL COUNTY EMERGENCY MANAGER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 22, 1:16 PM CDTTornado WatchSPC8 hr
Sep 22, 3:32 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.7 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 571 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
831 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
571 m²/s²
0-3 km storm-relative helicity
612 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 222143
SVRILX
ILC057-125-179-222230-
/O.NEW.KILX.SV.W.0307.060922T2143Z-060922T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
443 PM CDT FRI SEP 22 2006

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...
  NORTHEASTERN MASON COUNTY IN CENTRAL ILLINOIS...
  TAZEWELL COUNTY IN CENTRAL ILLINOIS...

* UNTIL 530 PM CDT.

* AT 443 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11
  MILES WEST OF EASTON...OR ABOUT 4 MILES SOUTH OF HAVANA...AND WAS
  MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EASTON...
  MANITO...
  GREEN VALLEY...
  SOUTH PEKIN...
  DELAVAN...
  TREMONT...
  PEKIN...
  MARQUETTE HEIGHTS...

ADDITIONAL DEVELOPMENT OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING
LARGE HAIL AND DAMAGING WINDS...IS LIKELY IN THE WARNED AREA.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. REMEMBER...SEVERE
THUNDERSTORMS MAY PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4038 9017 4017 8991 4044 8937 4065 8956

$$

GEELHART/BARKER
3 follow-up statements
000 
WWUS53 KILX 222203
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
503 PM CDT FRI SEP 22 2006

ILC057-125-179-222230-
/O.CON.KILX.SV.W.0307.000000T0000Z-060922T2230Z/
FULTON-MASON-TAZEWELL-
503 PM CDT FRI SEP 22 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR TAZEWELL...NORTHEASTERN MASON AND EASTERN FULTON COUNTIES...

AT 458 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 3 MILES NORTHWEST OF TOPEKA...OR ABOUT 7 MILES NORTHEAST OF
HAVANA...MOVING NORTHEAST AT 45 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  MANITO.
  GREEN VALLEY.
  POWERTON.
  SOUTH PEKIN.
  DELAVAN.
  PEKIN.
  DILLON.
  MARQUETTE HEIGHTS.
  GROVELAND.
  TREMONT.

OTHER LOCATIONS AFFECTED INCLUDE...FOREST CITY...UNION AND HOPEDALE.

ADDITIONAL DEVELOPMENT OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING
LARGE HAIL AND DAMAGING WINDS...IS LIKELY IN THE WARNED AREA.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4038 9017 4017 8991 4044 8937 4065 8956

$$

GEELHART/BARKER
000 
WWUS53 KILX 222220
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
519 PM CDT FRI SEP 22 2006

ILC057-125-222229-
/O.CAN.KILX.SV.W.0307.000000T0000Z-060922T2230Z/
FULTON-MASON-
519 PM CDT FRI SEP 22 2006

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEAST MASON AND 
EASTERN FULTON COUNTIES IS CANCELLED...

AT 514 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 11 PM.

LAT...LON 4046 8988 4038 8971 4049 8943 4065 8956

$$

ILC179-222230-
/O.CON.KILX.SV.W.0307.000000T0000Z-060922T2230Z/
TAZEWELL-
519 PM CDT FRI SEP 22 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR WESTERN TAZEWELL COUNTY...

AT 514 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 13 MILES SOUTHWEST OF PEKIN...MOVING NORTHEAST AT 40 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  SOUTH PEKIN.
  PEKIN.
  MARQUETTE HEIGHTS.
  GROVELAND.
  DILLON.
  TREMONT.

ADDITIONAL DEVELOPMENT OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING
LARGE HAIL AND DAMAGING WINDS...IS LIKELY IN THE WARNED AREA.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4046 8988 4038 8971 4049 8943 4065 8956

$$

GEELHART/BARKER
000 
WWUS53 KILX 222232
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
532 PM CDT FRI SEP 22 2006

ILC179-222242-
/O.EXP.KILX.SV.W.0307.000000T0000Z-060922T2230Z/
TAZEWELL-
532 PM CDT FRI SEP 22 2006

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN TAZEWELL COUNTY
EXPIRED AT 530 PM CDT...

AT 530 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...THUS
THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 11 PM. REMAIN ALERT TO THE 
POSSIBILITY OF MORE SEVERE WEATHER THIS EVENING.

LAT...LON 4046 8988 4038 8971 4049 8943 4065 8956

$$

KH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 22, 2:15 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, Sep 22, 2:15 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
215 PM CDT FRI SEP 22 2006

.DISCUSSION...LATEST SURFACE ANALYSIS HAD A LARGE AREA OF LOW
PRESSURE CENTERED NEAR THE MINNESOTA/SOUTH DAKOTA BORDER...WITH AN
OCCLUDED/COLD FRONT EXTENDING SOUTH SOUTHEAST THROUGH MISSOURI AND
CURVING SOUTHWEST INTO THE SOUTHERN PLAINS. A WAVE WAS EVIDENT ALONG
THE FRONTAL BOUNDARY IN SOUTHWEST MISSOURI...WITH A QUASI WARM FRONT
EXTENDING EAST SOUTHEAST ACROSS INTO THE TENNESSEE VALLEY. ALOFT...
A VIGOROUS LOW WAS CENTERED OVER THE EASTERN DAKOTAS. A COUPLE
STRONG IMPULSES WERE ROTATING AROUND THE SOUTH SIDE OF THE LARGE
SYSTEM... THE FIRST MOVING INTO IOWA AND MISSOURI AND THE OTHER
MOVING INTO COLORADO. MAIN FORECAST CONCERNS REMAIN PRECIPITATION
OVER THE NEXT 24-36 HOURS AND THE THREAT OF SEVERE WEATHER.

12Z MODELS IN GOOD OVERALL AGREEMENT INITIALLY. HOWEVER...THE NAM
BECOMES THE ONLY MODEL BY LATE SATURDAY THAT MAINTAINS A CLOSED
UPPER CIRCULATION AND KEEPS IT IN THE VICINITY LONGER. WILL FOLLOW
THE GFS LED CONSENSUS. HOWEVER...THE GFS APPEARS TO BE SUFFERING
CONVECTIVE FEEDBACK SATURDAY AND IS PROBABLY MORE BULLISH WITH
PRECIPITATION AND STRONGER WITH THE ASSOCIATED SURFACE WAVE THAN
REALITY. GUIDANCE TEMPERATURES CLOSE/REASONABLE...SO WILL NOT STRAY
TOO FAR.

SHORT TERM...TONIGHT THROUGH MONDAY...

TONIGHT THROUGH SATURDAY...SEVERE THREAT STILL LOOKS GOOD AT TIMES
THROUGH THE PERIOD. THE MOST SIGNIFICANT THREAT APPEARS TO BE THIS
EVENING AS LEAD UPPER WAVE MOVES THROUGH THE MIDWEST...ALONG WITH
THE ASSOCIATED SURFACE WAVE/WARM FRONT. THE WIND FIELDS/SHEAR WITH
THESE FEATURES IS IMPRESSIVE AND INSTABILITY IS MORE THAN
SUFFICIENT. THE UPPER WAVE MOVING INTO COLORADO WILL PASS THROUGH
THE MIDWEST MIDDAY SATURDAY...DRIVING THE COLD FRONT THROUGH
ILLINOIS. THE PRE FRONTAL SEVERE THREAT APPEARS GOOD ONCE AGAIN.
THOUGH THE TIME OF DAY WILL BE LESS FAVORABLE FOR MOST OF FORECAST
AREA FROM AN INSTABILITY STANDPOINT. WILL MAINTAIN CURRENT HIGH
CHANCES OF SHOWERS/STORMS IN FORECAST WITH FEW CHANGES.

SATURDAY NIGHT AND SUNDAY...UPPER SYSTEM EVOLVES INTO AN OPEN WAVE
AND PULLS NORTHEAST OF THE REGION. SOME WRAP AROUND MOISTURE AND A
SECONDARY UPPER WAVE WILL BRING MAINTAIN A LOW CHANCE OF SHOWERS ON
THE COOL SIDE OF THE SYSTEM. HOWEVER...THE COVERAGE SHOULD NOT BE
TOO SIGNIFICANT.

SUNDAY NIGHT AND MONDAY...NEUTRAL FLOW ALOFT AND WEAK HIGH PRESSURE
WILL BUILD IN FOR THE REST OF THE PERIOD. THIS WILL RESULT IN QUIET
CONDITIONS.

LONG TERM...TUESDAY THROUGH FRIDAY...MODEL/ENSEMBLE AGREEMENT IS
REASONABLE THROUGH THE PERIOD. RUN TO RUN CONSISTENCY IS IMPROVING
AND IT APPEARS THAT A FRONT WILL PUSH THROUGH THE REGION ON
WEDNESDAY. WILL KEEP PRECIPITATION MENTION IN THE SLIGHT CHANCE
CATEGORY AT THIS TIME GIVEN THE LACK OF SIGNIFICANT PRE FRONTAL
RETURN FLOW AND FURTHER NORTH TRACK OF BEST FORCING. OTHERWISE...
TEMPERATURES WILL REMAIN AT LEAST SLIGHTLY BELOW NORMAL THROUGH THE
PERIOD WITH EASTERN SECTIONS OF THE COUNTRY DOMINATED BY SOME DEGREE
OF TROFFING.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

BAK
Hazardous weather outlook, Sep 22, 10:58 AM CDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1058 AM CDT FRI SEP 22 2006

ILZ027>031-036>038-231200-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
1058 AM CDT FRI SEP 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL DECREASE FOR A
TIME THIS MORNING...BEFORE ADDITIONAL THUNDERSTORMS DEVELOP
DURING THIS AFTERNOON AND EVENING AS A WEATHER DISTURBANCE
APPROACHES THE MIDWEST. THE PRIMARY THREAT FROM THE STORMS THIS
AFTERNOON INTO THIS EVENING WILL BE LARGE HAIL AND DAMAGING
WINDS...WITH ISOLATED TORNADOES POSSIBLE AS WELL. AS WE HEAD
THROUGH THE OVERNIGHT HOURS...IT APPEARS THE SEVERE STORM THREAT
WILL SLOWLY DIMINISH AND TRANSITION OVER TO A HEAVY RAIN THREAT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A COLD FRONT WILL APPROACH CENTRAL ILLINOIS SATURDAY AFTERNOON WHICH
WILL INCREASE THE CHANCES FOR STRONG TO SEVERE THUNDERSTORMS
ACROSS PARTS OF CENTRAL ILLINOIS. SHOWERS AND THUNDERSTORMS MAY BE
ONGOING IN THE MORNING...WHICH MAY LIMIT THE AMOUNT OF INSTABILITY
ACROSS THE AREA...BUT THE WIND SHEAR PROFILES STILL SUGGEST THE
POTENTIAL FOR ANOTHER ACTIVE AFTERNOON OVER PARTS OF CENTRAL
ILLINOIS.

PEOPLE WITH OUTDOOR PLANS THIS AFTERNOON THROUGH SATURDAY SHOULD
MONITOR THE LATEST FORECASTS FOR UPDATED INFORMATION ON THE POTENTIAL
FOR SEVERE WEATHER THIS AFTERNOON THROUGH SATURDAY. AN UPDATED HAZARDOUS
WEATHER OUTLOOK WILL BE ISSUED LATER THIS MORNING...AROUND 1130 AM
CDT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED LATER THIS AFTERNOON INTO THIS
EVENING. PRESENT INDICATIONS SUGGEST THE PRIMARY TIME FRAME FOR
ACTIVATION WILL BE FROM 300 PM UNTIL 10 PM CDT. SPOTTER
ACTIVATION MAY BE REQUIRED AGAIN SATURDAY AFTERNOON.

ILZ040>057-061>063-066>068-071>073-231200-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON-
MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCHUYLER-SCOTT-
SHELBY-VERMILION-
1058 AM CDT FRI SEP 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS...INCLUDING
STRONG AND LONG TRACK TORNADOES...ACROSS PARTS OF CENTRAL...EAST
CENTRAL AND SOUTHEAST ILLINOIS INTO EARLY TONIGHT.

WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL GRADUALLY COME TO
AN END FOR A TIME THIS MORNING...HOWEVER...AS A WEATHER DISTURBANCE
PUSHES ACROSS THE PLAINS AND HEADS FOR THE MIDWEST THIS AFTERNOON...
ADDITIONAL THUNDERSTORMS WILL DEVELOP TO OUR SOUTHWEST AND TRACK
RAPIDLY TOWARDS OUR AREA. THESE STORMS WILL INTERACT WITH AN
UNSTABLE AND HIGHLY SHEARED ENVIRONMENT OVER CENTRAL...EAST
CENTRAL AND SOUTHEAST ILLINOIS LEADING TO THE RAPID DEVELOPMENT OF
SUPERCELLS...WHICH WILL BE CAPABLE OF PRODUCING LARGE HAIL AND
TORNADOES. PRESENT INDICATIONS SUGGEST THUNDERSTORMS WILL BEGIN TO
PUSH INTO SOUTHWEST ILLINOIS BETWEEN 200 PM AND 300 PM AND CONTINUE
WELL INTO THE EVENING HOURS BEFORE TRANSITIONING OVER TO MORE OF A
HEAVY RAIN THREAT AROUND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A COLD FRONT WILL APPROACH CENTRAL...EAST CENTRAL AND SOUTHEAST ILLINOIS
LATER SATURDAY AFTERNOON AND EVENING WHICH WILL INCREASE THE CHANCES FOR
SEVERE THUNDERSTORMS. SHOWERS AND THUNDERSTORMS MAY BE ONGOING IN
THE MORNING...WHICH MAY LIMIT THE AMOUNT OF INSTABILITY ACROSS THE
AREA...BUT THE WIND SHEAR PROFILES STILL SUGGEST THE POTENTIAL FOR
ANOTHER ACTIVE AFTERNOON AND EARLY EVENING.

PEOPLE WITH OUTDOOR PLANS THIS AFTERNOON THROUGH SATURDAY SHOULD
MONITOR THE LATEST FORECASTS FOR UPDATED INFORMATION ON THE
THREAT FOR SEVERE WEATHER THIS AFTERNOON THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED LATER THIS AFTERNOON INTO THIS
EVENING. PRESENT INDICATIONS SUGGEST THE PRIMARY TIME FRAME FOR
ACTIVATION WILL BE FROM 200 PM UNTIL 10 PM CDT. SPOTTER ACTIVATION
MAY BE REQUIRED AGAIN SATURDAY AFTERNOON AND EVENING.

A CONFERENCE CALL FOR EMERGENCY MANAGERS WILL BE CONDUCTED AT 11 AM
CDT THIS MORNING.

HJS

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 4:14 PM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Schuyler46 min
Sep 22, 5:00 PM CDTSevere Thunderstorm WarningILXWoodford35 min
Sep 22, 5:30 PM CDTSevere Thunderstorm WarningILXCass, Menard, Morgan, Sangamon45 min
Sep 22, 5:33 PM CDTSevere Thunderstorm WarningILXCrawford, Lawrence, Richland42 min
Sep 22, 5:34 PM CDTTornado WarningILXMorgan, Scott26 min
Sep 22, 6:17 PM CDTSevere Thunderstorm WarningILXLogan43 min
Sep 22, 6:35 PM CDTSevere Thunderstorm WarningILXSangamon40 min
Sep 22, 6:38 PM CDTSevere Thunderstorm WarningILXMcLean52 min
Sep 22, 6:55 PM CDTSevere Thunderstorm WarningILXDeWitt50 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.